MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 20GA X 9CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 20GA X 9CM
Model Number 701120090
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
Supercore 20gx9cm falling apart mirroring the recall issues we recently had with the 18 supercores.Unfortunately when the instrument fell apart it resulted in a needle stick of the dirty needle to our physician upon the malfunction.We pulled the entire lot off the shelf in fear of this happening again.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.No sample or images were available for evaluation.However, due to this issue being reported numerous times for this part, the complaint was confirmed.Argon medical devices has received other complaints that the supercore semi-automatic biopsy instrument is coming apart during or prior to use.The plastic housing and plunger can be separated more easily.Capa 2021-061 has been opened to document our investigation into the cause of this problem and the corrective action that are being taken to ensure that this never happens again.
 
Event or Problem Description

Brand Name
SUPERCORE BIOPSY INSTRUMENT 20GA X 9CM
Common Device Name
SUPERCORE BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13227217
Report Number0001625425-2022-00923
Device Sequence Number3918936
Product Code KNW
UDI-Device Identifier00886333005857
UDI-Public00886333005857
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2023
Device Model Number701120090
Device Catalogue Number701120090
Device Lot Number11241619
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2021
Supplement Date Received by Manufacturer12/24/2021
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown